... for arthritis. She has literally chewed her 3rd finger joint on both hands beyond the first joint. She is now working on other fingers. Is this because of the meth?
Are you saying your mother has chewed the end of her fingers off? I'm not sure that is the methadone causing her to do this but something is going on psychologically-does she realize she is doing this? does she do it because the fingers hurt? This is definitely abnormal behavior that needs to be addressed. Has her Dr seen this and what does he say about it? Has she ever had a consult with a psychiatrist?
mymomsfingers, no this is not normal with either medication. If anything she should be quite sleepy. I agree that's an anxiety problem, & should be addressed by her doctor. Also in your question your list methadone, but finish your question with the word meth. These are 2 different things. Someone may interprut it to mean methamphetamine as it is usually referred to as meth. Best wishes to you & your mother...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2011 • 1 answer
Posted 22 Mar 2011 • 11 answers
Posted 6 Jun 2011 • 2 answers
Posted 8 Nov 2011 • 2 answers
Posted 22 Jan 2013 • 3 answers